# SDR RAIA00108016

- Difficulty date: August 10, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 13,439 hours, 14,390 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 11,436 hours, 11,581 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33114GR
- Part serial: 75090
- Condition: Power Loss
- Location: Left Engine
- Part time: 11,436 hours, 11,581 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

5360-BWI-LEFT ENGINE DID NOT ACHIEVE TARGET TORQUE DURING TAKEOFF, CREW ABORTED TAKEOFF. MAINTENANCE INSPECTED AND REPLACED THE LEFT ENGINE.
